# SDR CA190610013

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FMS INOP AT GATE BEFORE DEPARTURE.  RESET CARRIED OUT AND FAULT CLEARED, AIRCRAFT BACK IN SERVICE. (TC# 20190610013)
